I know I said I was going to talk about landscaping. But I gotta say this somewhere.

The twice-daily progesterone dosages are kicking my ass.

It’s hard to quantify any of this, but I get the impression that supplemental progesterone hits me harder than most women. I learned recently from the RE that the progesterone my own body produces gives me GI irritation (so it’s not actually uterine cramps the whole luteal phase, it just feels like it). But the supplemental stuff: hell, I don’t know if I’m getting more than my body would ordinarily produce or what, but I’ve got terrible cramps and a stomach ache and last night what I guess was a migraine or something painful that left me weak and shaking. I had terrible anxiety attacks in the middle of the night, and can we talk about what a worse and worse mood I’m in every day? I’m this close to an HR violation at work because everybody is pissing me off for doing things like walking through doorways. All drinking extra water seems to do is make me have to pee in proportion to how much extra water I’m drinking, and I have no idea what remedy there might be for this.

At this point, I’m just trying to survive until the beta.

No, let’s not have any of that “Maybe it’s an early sign!” stuff. If that’s your first response, then I do appreciate the optimism, but I am 100-percent sure that this is all related to the medicine.

If you have any suggestions for ways to ease the side effects of the progesterone, I would deeply love to hear.

Advertisements